# SDR XCGA20130311001

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N977AE
- Make and model: Cessna 750
- Aircraft serial: 7500125
- Aircraft time: 6,703 hours, 5,040 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: EM407010
- Part serial: 273
- Condition: Failed
- Location: Elevator
- Part time: 2,101 hours, 1,471 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

PILOT WRITE UP "PITCH FEEL FAIL AMBER CAS MESSAGE ILLUMINATED IN FLIGHT.  ABNORMAL AMOUNT OF AFT ELEVATOR REQUIRED DURING LANDING".  FAULT OCCURED SHORTLY AFTER TAKEOFF FROM KAGC, PILOT RETURNED TO KAGC.  TROUBLESHOOTING REVEALED THE RIGHT ELEVATOR PITCH FEEL LINEAR ACTUATOR FAILED IN THE EXTENDED POSITION.  THIS CAUSED THE CAS MESSAGE TO ILLUMINATE DUE TO THE MIS-MATCH WITH THE LEFT ACTUATOR.  IT ALSO CAUSED A CHANGE IN BIAS IN THE CENTERING UNIT, WHICH LED TO THE PILOT'S PERCEPTION OF AN ABNORMAL AMOUNT OF ELEVATOR BEING REQUIRED DURING THE FLARE.  THE ACTUATOR WAS REPLACED WITH AN OVERHAULED UNIT AND ALL OPERATIONAL TESTS WERE NORMAL.
